Re: [GIWorld-Hepatitis] EDIE:Started Tmt, Day 4
- Hi Edie
More on PEG/combo side effects...try doing your weekly
shot on Friday night...it helped me...gave me the
weekend to sleep it off...remember to drink LOTS of
water...take naps...pace yourself...schedule friends
and/or family to help...give each a weekly task for
the next 11 months...Take care, Cirene
--- claudine intexas <claudineintexas@...>
> Hi Edie,__________________________________________________
> Thanks for the update. I don't think I've ever
> heard of jitters before, as a side effect I mean. I
> wonder if that could be from the amantadine, or just
> something that's happening because of the fatigue?
> Did your doctor say if amantadine has any side
> effects? Try sugar-free gum for the dry mouth.
> is some brand made specifically for dry mouth (my
> dentist told me about it) but I can't remember what
> is called. It was kind of expensive if I remember
> right, and the regular sugar-free gum seemed to work
> about as well. I'm glad that things aren't any
> hopefully it will just get better now. Take care!
> Do You Yahoo!?
> Get email at your own domain with Yahoo! Mail.
Do You Yahoo!?
Get email at your own domain with Yahoo! Mail.